International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 42, Pages 2689-2700

Fuzzy super irresolute functions

S. E. Abbas

Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt

Received 26 December 2002

Copyright © 2003 S. E. Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The concept of fuzzy super irresolute function was considered and studied by Šostak's (1985). A comparison between this type and other existing ones is established. Several characterizations, properties, and their effect on some fuzzy topological spaces are studied. Also, a new class of fuzzy topological spaces under the terminology fuzzy S-closed spaces is introduced and investigated.